Some Inclusion Relationships of Certain Subclasses of p-valent Mermorphic Functions Associated with Certain Integral Operator

CJM Vol. 4 (December 2012), pp. 37 – 49.


In this paper we investigate a family of integral operators defined on the space of $p$-valent mermorphic functions. By making use of these novel integral operators, we introduce and investigate several new subclasses of $p$-valent mermorphic functions. Also we establish some inclusion relationships associated with the aforementioned integral operators. Several interesting integral preserving properties also considered.

2000 Mathematics Subject Classification: 

Full Paper (PDF): 
PDF icon 04-CJM2011-022-GP.pdf147.76 KB